SIAM Journal on Discrete Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIAM J. Discrete Math., 2020, том 34, выпуск 4, страницы 2124–2136 (Mi sjdm6)  

Bounds of Trilinear and Trinomial Exponential Sums

Simon Macourta, Giorgis Petridisb, Ilya D. Shkredovcde, Igor E. Shparlinski

a School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australia
b Department of Mathematics, University of Georgia, Athens, GA 30602 USA
c Steklov Mathematical Institute of RAS, ul. Gubkina 8, Moscow, 119991 Russia
d IITP RAS, Bolshoy Karetny per. 19, Moscow, 127994 Russia
e MIPT, Institutskii per. 9, Dolgoprudnii, 141701 Russia

Финансовая поддержка Номер гранта
Australian Government Research Training Program Scholarship
DP170100786
National Science Foundation Award 1723016
AGANT - Algebraic Geometry, Algebra, and Number Theory- Research and Training Group at the University of Georgia
National Natural Science Foundation of China 11871317
Министерство науки и высшего образования Российской Федерации 075-15-2019-1614)
During the preparation of this work, the first author was supported by the Australian Government Research Training Program Scholarship, the second author by the NSF Award 1723016 (he also gratefully acknowledges support from the RTG in Algebraic Geometry, Algebra, and Number Theory at the University of Georgia), and the fourth author by Australian Research Council Grant DP170100786 and by the Natural Science Foundation of China Grant 11871317. The work of the third author was supported by the Ministry of Science and Higher Education of the Russian Federation (agreement 075-15-2019-1614).


DOI: https://doi.org/10.1137/20M1325502


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 16.03.2020
Принята в печать:23.07.2020
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sjdm6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:21
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021